Some New Fixed Point Theorems in Fuzzy Metric Spaces
No Thumbnail Available
Date
2014
Journal Title
Journal ISSN
Volume Title
Publisher
Ios Press
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
The aim of this paper is to introduce a new class of contractive mappings such as fuzzy alpha-psi-contractive mappings and to present some fixed point theorems for such mappings in complete fuzzy metric space in the sense of Kramosil and Michalek. The results presented in this paper substantially generalize and extend several comparable results in the existing literature. Also, some examples are given to support the usability of our results.
Description
Roldan Lopez de Hierro, Antonio Francisco/0000-0002-6956-4328
Keywords
Fuzzy metric space, Fuzzy alpha-psi-contractive mappings, Fixed point
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q4
Scopus Q
Q3
Source
Volume
27
Issue
5
Start Page
2257
End Page
2264